American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Lewis Bowen, Rostislav Grigorchuk and Rostyslav Kravchenko. Characteristic random subgroups of geometric groups and free abelian groups of infinite rank. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] A. Yu. Olshanskii. On pairs of finitely generated subgroups in free groups. Proc. Amer. Math. Soc. 143 (2015) 4177-4188.
Abstract, references, and article information   
View Article: PDF

[3] Benjamin Fine, Anthony Gaglione, Gerhard Rosenberger and Dennis Spellman. On elementary free groups. Contemporary Mathematics 633 (2015) 41-58.
Book volume table of contents   
View Article: PDF

[4] Martin W. Liebeck and Aner Shalev. Power sets and soluble subgroups. Proc. Amer. Math. Soc. 142 (2014) 3757-3760.
Abstract, references, and article information   
View Article: PDF

[5] Martin Kreuzer and Gerhard Rosenberger. Growth in Hecke groups. Contemporary Mathematics 629 (2014) 261-281.
Book volume table of contents   
View Article: PDF

[6] Martin W. Liebeck and Aner Shalev. Powers in finite groups and a criterion for solubility. Proc. Amer. Math. Soc. 141 (2013) 4179-4189.
Abstract, references, and article information   
View Article: PDF

[7] Collin Bleak and Olga Salazar-Díaz. Free products in R. Thompson's group $V$. Trans. Amer. Math. Soc. 365 (2013) 5967-5997.
Abstract, references, and article information   
View Article: PDF

[8] Anthony E. Clement. A Hand-Computation Involving Surface Groups, the Reidemeister-Schreier Rewriting Process and Kurosh Subgroup Theorem. Contemporary Mathematics 582 (2012) 65-69.
Book volume table of contents   
View Article: PDF

[9] Benjamin Fine and Gerhard Rosenberger. The Classification of One Relator Limit Groups and the Surface Group Conjecture. Contemporary Mathematics 582 (2012) 107-127.
Book volume table of contents   
View Article: PDF

[10] Martin Kassabov and Francesco Matucci. Bounding the residual finiteness of free groups. Proc. Amer. Math. Soc. 139 (2011) 2281-2286. MR 2784792.
Abstract, references, and article information   
View Article: PDF

[11] Waldemar Hołubowski. A new measure of growth for groups and algebras. St. Petersburg Math. J. 19 (2008) 545-560. MR 2381933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jorge Almeida. Dynamics of implicit operations and tameness of pseudovarieties of groups. Trans. Amer. Math. Soc. 354 (2002) 387-411. MR 1859280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Dan Segal. On modules of finite upper rank. Trans. Amer. Math. Soc. 353 (2001) 391-410. MR 1707703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] G. N. Arzhantseva. A property of subgroups of infinite index in a free group. Proc. Amer. Math. Soc. 128 (2000) 3205-3210. MR 1694447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Aner Shalev. On the degree of groups of polynomial subgroup growth. Trans. Amer. Math. Soc. 351 (1999) 3793-3822. MR 1475693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Warren Dicks and Ian J. Leary. Presentations for subgroups of Artin groups. Proc. Amer. Math. Soc. 127 (1999) 343-348. MR 1605948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Francis Oger. The direct decompositions of a group $G$ with $G/G'$ finitely generated . Trans. Amer. Math. Soc. 347 (1995) 1997-2010. MR 1282895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] F. E. A. Johnson. Infinite families of isomorphic nonconjugate finitely generated subgroups . Trans. Amer. Math. Soc. 342 (1994) 397-406. MR 1154542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jennifer Whitehead. Hypercentral residuals of a join of subnormal subgroups . Proc. Amer. Math. Soc. 85 (1982) 15-18. MR 647888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] W. W. Stothers. Subgroups of finite index in a free product with amalgamated subgroup . Math. Comp. 36 (1981) 653-662. MR 606522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Arthur B. Coble. Point sets and allied Cremona groups. I . Trans. Amer. Math. Soc. 16 (1915) 155-198. MR 1501008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia